| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 10, 2016, no. 9-12


M. Khalid, Javed Khan, Azhar Iqbal, Muhammad Siddiq
      Higher order Grassmannian complexes
      International Journal of Algebra, Vol. 10, 2016, no. 9, 405-413
      http://dx.doi.org/10.12988/ija.2016.6640

Husain Alhazmi
      A note on multiplicative (generalized)-derivations in prime rings
      International Journal of Algebra, Vol. 10, 2016, no. 9, 415-422
      http://dx.doi.org/10.12988/ija.2016.6752

C. Jaya Subba Reddy, B. Ramoorthy Reddy
      Orthogonal symmetric bi-(\sigma,\tau)-derivations in semiprime rings
      International Journal of Algebra, Vol. 10, 2016, no. 9, 423-428
      http://dx.doi.org/10.12988/ija.2016.6751

Jose Valter Lopes Nunes, J. Carmelo Interlando, Trajano Pires da Nobrega Neto, Jose Othon Dantas Lopes
      p-Class groups of cyclic number fields of odd prime degree
      International Journal of Algebra, Vol. 10, 2016, no. 9, 429-435
      http://dx.doi.org/10.12988/ija.2016.6753

K. Diaby, O. Diankha, A. Rochdi
      Pre-Hilbert absolute-valued algebras satisfying (x,x^2,x)=(x^2,y,x^2)=0
      International Journal of Algebra, Vol. 10, 2016, no. 9, 437-450
      http://dx.doi.org/10.12988/ija.2016.6743

Yu Wang, Yong Yu
      GV semigroups and their GV subsemigroup lattices
      International Journal of Algebra, Vol. 10, 2016, no. 10, 451-459
      http://dx.doi.org/10.12988/ija.2016.6856

Takaaki Kagawa
      Torsion groups of elliptic curves with everywhere good reduction over quadratic fields
      International Journal of Algebra, Vol. 10, 2016, no. 10, 461-467
      http://dx.doi.org/10.12988/ija.2016.6861

Valentina Miovska, Donco Dimovski
      A characterization of generalized (m+k,m)-bands
      International Journal of Algebra, Vol. 10, 2016, no. 10, 469-475
      https://doi.org/10.12988/ija.2016.6857

C. Jaya Subba Reddy, K. Subbarayudu, S. MallikarjunaRao
      Centralizing with generalized (\sigma,\tau)-derivations on semiprime rings
      International Journal of Algebra, Vol. 10, 2016, no. 10, 477-490
      https://doi.org/10.12988/ija.2016.6859

Donnie Munyao Kasyoki, Paul Odhiambo Oleche
      On regular prime graphs of solvable groups
      International Journal of Algebra, Vol. 10, 2016, no. 10, 491-495
      https://doi.org/10.12988/ija.2016.6858

Belgin Ozer, Ali Yuksek
      The finite complete rewriting systems for matrix semigroup presentations
      International Journal of Algebra, Vol. 10, 2016, no. 10, 497-511
      https://doi.org/10.12988/ija.2016.6963

A. Moutassim, M. Benslimane
      Four dimensional absolute valued algebras containing a nonzero central idempotent or with left unit
      International Journal of Algebra, Vol. 10, 2016, no. 11, 513-524
      https://doi.org/10.12988/ija.2016.6638

Muhammet Ali Erbay, Unsal Tekir, Suat Koc
      r-Ideals of commutative semigroups
      International Journal of Algebra, Vol. 10, 2016, no. 11, 525-533
      https://doi.org/10.12988/ija.2016.61276

K. Diaby, O. Diankha, M. Traore, A. Rochdi
      Absolute-valued algebras satisfying (xx^2)x=x(x^2x)
      International Journal of Algebra, Vol. 10, 2016, no. 11, 535-548
      https://doi.org/10.12988/ija.2016.6964

Benaouda Djamai
      Non abelian 2-cohomology of semi-simple groups over rational varieties
      International Journal of Algebra, Vol. 10, 2016, no. 12, 549-557
      https://doi.org/10.12988/ija.2016.61275


Journals | Books | Author guidelines